# SDR SIMA20160410001

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 28,443 hours, 24,119 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUNCTIONAL CHECK FLIGHT REQUIRED DUE TO ELEC BURN SMELL ON APPROACH.  ACFT RELEASED FOR FCF PURPOSES ONLY.  CHECK FOR PRESENCE OF ELEC ODOR.  RAN PACKS OFF, BOTH APU & ENG BLEED AIR FOR 4 HOURS.  TURNED ALL LIGHTING & AVIONICS SYSTEMS & PROBE HEATS.  NO EVIDENCE OF ANY ELEC BURN SMELL IN COCKPIT, GALLEY, CABIN OR AVIONICS COMPARTMENT AREAS.  ALSO TURNED ON ALL LIGHTS.  NO ANOMALIES NOTED.  SEE ITEM 2 BELOW FOR FCF.  FCF FOUND SATISFACTORY.
